Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterizing Cohen-Macaulay local rings by Frobenius maps


Authors: Ryo Takahashi and Yuji Yoshino
Journal: Proc. Amer. Math. Soc. 132 (2004), 3177-3187
MSC (2000): Primary 13A35, 13D05, 13H10
Published electronically: May 12, 2004
MathSciNet review: 2073291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be a commutative noetherian local ring of prime characteristic. Denote by ${{}^e\hspace{-1.6pt}{}} R$ the ring $R$ regarded as an $R$-algebra through $e$-times composition of the Frobenius map. Suppose that $R$is F-finite, i.e., ${{}^1\hspace{-2pt}{}} R$ is a finitely generated $R$-module. We prove that $R$ is Cohen-Macaulay if and only if the $R$-modules ${{}^e\hspace{-1.6pt}{}} R$ have finite Cohen-Macaulay dimensions for infinitely many integers $e$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13A35, 13D05, 13H10

Retrieve articles in all journals with MSC (2000): 13A35, 13D05, 13H10


Additional Information

Ryo Takahashi
Affiliation: Graduate School of Natural Science and Technology, Okayama University, Okayama 700-8530, Japan
Address at time of publication: Faculty of Science, Okayama University, Okayama 700-8530, Japan
Email: takahasi@math.okayama-u.ac.jp

Yuji Yoshino
Affiliation: Faculty of Science, Okayama University, Okayama 700-8530, Japan
Email: yoshino@math.okayama-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07525-2
PII: S 0002-9939(04)07525-2
Keywords: Frobenius map, CM-dimension, G-dimension, flat dimension, injective dimension
Received by editor(s): May 15, 2002
Received by editor(s) in revised form: April 9, 2003, and August 7, 2003
Published electronically: May 12, 2004
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2004 American Mathematical Society